# SDR R61A2024120800580

- Difficulty date: December 8, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 17,201 hours, 12,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17113958003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD FUSELAGE FR19 LBL46 FOUND TO HAVE CORRODED FLOOR SUPPORT FITTING. REMOVED AND REPLACED SUPPORT FITTING IAW EMB 107/175 SRM 51-43-01 AND 51-43-02
